# SDR SIMA3012

- Difficulty date: October 27, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Ballast
- Part number: 553839
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3731 - CREW REPORTED STRONG ELECTRICAL SMELL IN CABIN.  WHILE REPLACING LIGHT BALLAST AT SEAT 4A.  MAINTENANCE FOUND ELECTRICAL CONNECTOR 27LHP2 TO BE DAMAGED.  WINDOW LIGHT AT SEATS 4A AND 5A PUT ON MEL AT THIS TIME.  MAINTENANCE REMOVED AND REPLACED COVE ASSEMBLY IAW SAAB MM 25-22-35.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
